# SDR SWIA2025F01362

- Difficulty date: August 1, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT ATTACHMENT FITTING AT WS178.0 HAS GOUGING ON THE CENTER TWO LUGS. (MARKED) (S/N#00604)  (C-CHECK RO 09/24/2025)BLENDED-OUT DAMAGES TO SMOOTH CONTOUR ON L/H WING AFT ATTACHMENT FITTING FOR HINGE BOX WS178.0 AT I/B AND O/B CENTER LUGS REF. CRJ200 SRM 51-12-00. COMPLIED WITH STEPS 1-4 OF REO 601R-57-21-3958 REV -- DATED 2025-08-04. COMPLIED WITH SKYWEST TASK CAR 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
